# SDR ASAA2023122847278

- Difficulty date: December 28, 2023
- Submitted: January 17, 2024
- Operation: Air carrier
- Aircraft: N919AK
- Make and model: Boeing 737-9
- Aircraft serial: 44087
- Aircraft time: 10,147 hours, 3,065 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY PACK POWER SUPPLY M1673 FAILS CAPACITY CHECK. GROUNDED - YES. REMOVED, REPLACED AND PERFORMED INSTALLATION TEST OF EMERGENCY BATTERY PACK POWER SUPPLY M1673 IAW-MAX9 AMM33-51-06-960-803, TEST GOOD.
